Paracetamol and Auricular swelling - a phase IV clinical study of FDA data

Summary:

Auricular swelling is reported only by a few people who take Paracetamol.

The phase IV clinical study analyzes which people take Paracetamol and have Auricular swelling. It is created by eHealthMe based on reports of 114,125 people who have side effects while taking Paracetamol from the FDA, and is updated regularly.

Phase IV trials are used to detect adverse drug outcomes and monitor drug effectiveness in the real world. With medical big data and AI algorithms, eHealthMe is running millions of phase IV trials and makes the results available to the public. Our original studies have been referenced on 600+ medical publications including The Lancet, Mayo Clinic Proceedings, and Nature.



On Feb, 07, 2023

114,125 people reported to have side effects when taking Paracetamol.
Among them, 3 people (0.0%) have Auricular swelling.


What is Paracetamol?

Paracetamol has active ingredients of acetaminophen. It is often used in pain. eHealthMe is studying from 114,973 Paracetamol users for its effectiveness, alternative drugs and more.

What is Auricular swelling?

Auricular swelling (swelling in the ear) is found to be associated with 550 drugs and 325 conditions by eHealthMe.

Number of Paracetamol and Auricular swelling reports submitted per year:

Could Paracetamol cause Auricular swelling?

Gender of people who have Auricular swelling when taking Paracetamol *:

  • female: 33.33 %
  • male: 66.67 %

Age of people who have Auricular swelling when taking Paracetamol *:

  • 0-1: 0.0 %
  • 2-9: 0.0 %
  • 10-19: 0.0 %
  • 20-29: 0.0 %
  • 30-39: 0.0 %
  • 40-49: 0.0 %
  • 50-59: 0.0 %
  • 60+: 100 %

Common drugs people take besides Paracetamol *:

  1. Trileptal: 1 person, 33.33%
  2. Risedronate Sodium: 1 person, 33.33%
  3. Oxycontin: 1 person, 33.33%
  4. Melatonin: 1 person, 33.33%
  5. Lisinopril: 1 person, 33.33%
  6. Dexamethasone: 1 person, 33.33%
  7. Cozaar: 1 person, 33.33%

Common side effects people have besides Auricular swelling *:

  1. Throat Tightness: 1 person, 33.33%
  2. Swallowing Difficulty: 1 person, 33.33%
  3. Pharyngeal Oedema (abnormal accumulation of fluid in the cavities and intercellular spaces of the pharyngeal): 1 person, 33.33%
  4. Neuropathy Peripheral (surface nerve damage): 1 person, 33.33%
  5. Lip Swelling: 1 person, 33.33%
  6. Jaw Disorder (jaw disease): 1 person, 33.33%
  7. Eyelid Oedema (eyelids are swollen and contain excessive fluid): 1 person, 33.33%
  8. Diarrhea: 1 person, 33.33%
  9. Cough: 1 person, 33.33%

Common conditions people have *:

  1. Multiple Myeloma (cancer of the plasma cells): 1 person, 33.33%

* Approximation only. Some reports may have incomplete information.

Do you take Paracetamol and have Auricular swelling?

Check whether Auricular swelling is associated with a drug or a condition

How to use the study?

You can discuss the study with your doctor, to ensure that all drug risks and benefits are fully discussed and understood.



Related studies

How severe was Auricular swelling and when was it recovered:

Expand to all the drugs that have ingredients of acetaminophen:

Alternative drugs to, pros and cons of Paracetamol:

Common Paracetamol side effects:

Browse all side effects of Paracetamol:

a b c d e f g h i j k l m n o p q r s t u v w x y z

Auricular swelling treatments and more:

COVID vaccines that are related to Auricular swelling:

All the drugs that are associated with Auricular swelling:

All the conditions that are associated with Auricular swelling:

How the study uses the data?

The study uses data from the FDA. It is based on acetaminophen (the active ingredients of Paracetamol) and Paracetamol (the brand name). Other drugs that have the same active ingredients (e.g. generic drugs) are not considered. Dosage of drugs is not considered in the study.

Who is eHealthMe?

With medical big data and proven AI algorithms, eHealthMe provides a platform for everyone to run phase IV clinical trials. We study millions of patients and 5,000 more each day. Results of our real-world drug study have been referenced on 600+ medical publications, including The Lancet, Mayo Clinic Proceedings, and Nature. Our analysis results are available to researchers, health care professionals, patients (testimonials), and software developers (open API).

WARNING, DISCLAIMER, USE FOR PUBLICATION

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only. Our phase IV clinical studies alone cannot establish cause-effect relationship. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

Recent studies on eHealthMe: